# SDR KCSA081074

- Difficulty date: February 12, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3R MAIN ENTRY DOOR BOTTOM WEB TOP SURFACE CORRODED, BS 1280.
